MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN CURVED LAP 33CM; E-Z CLEAN CURVED LAP, 33 CM.

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN CURVED LAP 33CM; E-Z CLEAN CURVED LAP, 33 CM.
Model Number 0019
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.Additional information was requested, and the following was obtained: did a piece of insulation detach from the device? it was reported that insulation appeared to be flaking off of the device.I will be sending in the device with what appears to be some flakes of insulation.
 
Event or Problem Description
It was reported that during a gyn procedure the device was used and insulation appeared to be flaking off unit.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/2/2021.The product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.The electrode was returned with no apparent damage.The electrode was tested for continuity and was found to be conforming.The event described could not be confirmed as the device was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.As part of ethicon endo surgery quality process all devices are manufactured, inspected, and released to approved specifications.The batch history records were reviewed and certified by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.The certificate records are accessible through external manufacturing.

Brand Name
E-Z CLEAN CURVED LAP 33CM
Common Device Name
E-Z CLEAN CURVED LAP, 33 CM.
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key12040194
Report Number1721194-2021-00048
Device Sequence Number14558256
Product Code GEI
UDI-Device Identifier10614559100271
UDI-Public10614559100271
Combination Product (Y/N)N
PMA/510(K) Number
K913281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number0019
Device Catalogue Number0019
Device Lot Number208962
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1